# SDR SWAA2022011716867

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120CF HAS CORROSION AROUND EDGES / FABRICATED NEW REPLACED FWD CARGO BAY FLOOR PNL 120CF FROM: 2024T-3 .071. MAT'L. LOT# 1279575 IAW. DRWG 453A1610 ID. 0023 REV.C. SRM 57-40-05-0G-0 AND SRM. 51-40-08-0G-0. TREATED AND PRIMED IAW. AMM. 51-21-41-370-802 AND 51-21-72-370-804. 56011U 19APR17
